MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY CO. ACL TOP 500 CTS; COAGULATION ANALYZER

INSTRUMENTATION LABORATORY CO. ACL TOP 500 CTS; COAGULATION ANALYZER
Model Number 2800-40
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 10/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The technical support representative instructed 'carefully' to remove the specimen from the probe.Operator received a small cut to finger through gloved hand during trouble shooting the instrument.The acl top series operator's manual confirmed that there are appropriate instructions and cautions regarding the activities of a stuck or jammed cts piercer probe in the cap of a primary sample tube.Per the acl top family 50 series operator's manual; " warning piercing hazard: do not put hand inside instrument while sample arm is in motion.Caution biohazard: in the unlikely event that the cts piercer probe gets stuck or jammed in the cap of a primary sample tube, do not attempt to remove the cap.Call service for assistance.The cts piercer probe assembly is delicate, very sharp, and biohazardous.The removal of a stuck cap from the piercer probe could cause personal injury or damage to the instrument".No remedial action required.
 
Event or Problem Description
Customer injured finger while removing sample tube from cts sample probe while troubleshooting.Customer was wearing gloves at the time.Customer went to occupational health to be evaluated.

Brand Name
ACL TOP 500 CTS
Common Device Name
COAGULATION ANALYZER
Manufacturer (Section D)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730
Manufacturer (Section G)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730
Manufacturer Contact
anuja khan
180 hartwell road
bedford, MA 01730
7818614451
MDR Report Key17934001
Report Number1217183-2023-00004
Device Sequence Number6472068
Product Code GKP
UDI-Device Identifier08426950453499
UDI-Public08426950453499
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K160276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2800-40
Device Catalogue Number00000280040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Initial Report FDA Received Date10/13/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale